# SDR AALA201906039011

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 56,865 hours, 27,343 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Rod
- Condition: Worn
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRFRAME VIBRATION OCCURS AT SPEED ABOVE 280 KTS. INTENSITY INCREASES IF SPEED INCREASES. ECAM PARAMETERS APPEAR NORMAL. SEEMS WORSE IN REAR CABIN, F/A REPORTS FLOOR SHAKING, SEEMS RELATED TOSPEED REGARDLESS OF PHASE OF FLIGHT OR CONTROL INPUT. ACCOMP TSM 05-50-00-810-801-A(IDENTIFICATION OF THE CAUSE OF IN-FLIGHT AIRFRAME VIBRATIONS OR NOISE): ELEV FREE PLAY CK PER CARD26L30027002 CKS GOOD. ALL 3 RUDDER ROD ENDS FAIL CK PER CARD 26L32527001.
